# SDR R61A201512010001

- Difficulty date: December 1, 2015
- Submitted: January 2, 2016
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4168
- Aircraft time: 12,439 hours, 12,737 cycles
- Engine: Pwc PW150A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9604210
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 12,439 hours, 12,737 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, REPORTED CORROSION ON THE NR 2 ENGINE FWD RT ENGINE MOUNT ASSEMBLY. MAINTENANCE R & R THE NR 2 ENGINE FORWARD RT ENGINE MOUNT ASSEMBLY IAW AMM 71-21-06.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
